Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Recurring boils around groins, thighs, buttocks, leaving black mark. Antibiotics not effective. Solution?

Hi Doctor, I keep getting boils around my groins, thighs and buttocks . which leaves a black mark in that area. i am having this problem from past 3-4 years. Three months back i had a boil in my thigh i consulted a doctor he gave me AUGMENTIN 625 antibiotic tablets but it did not work and boil became very big. Then i consulted another doctor he gave me LINID antibiotic for 5 days it worked and after several dressings it healed but left a black mark. After a month i again had boils on my buttocks but this time i took LINID myself at very early stage for 3 days. then i consulted doctor he gave me a different antibiotic tablet (zondle). But again after two months i am having boils in my groin area. Please help me. I am also having anal fissure problem. Earlier i used ciplox tablets many times.
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  287
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcare magic forum
thank you for your query
you have recurrent bacterial infection .
it is common now a day due to common use of antibiotic .
it is better to do culture and sensitivity test to find out which bacteria is there and which antibiotic is effective
nose,genital ,umbilical are carrier side for some bacteria so we have to treat this area also even though there is no lesion over there
topical retapamuli is effective .
if lesion persist better to consult dermatologist
i hope i answered your question
Answered: Fri, 8 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor